Additional Copaxone Reactions

This morning, I took a chance on self-injecting Copaxone again. Although I didn’t experience an immediate post-injection reaction, I definitely had another one.

The familiar intense facial flushing returned, along with very uncomfortable chest pain and tightness. Thankfully, I wasn’t alone this time that my reaction took place.

I later spoke with a nurse specialist about my multiple post-injection reactions. She informed me that changes in my weight could be the reason why I developed a post-injection reaction, despite my extensive history of having successfully injected this same medication for many years.

This same nurse consequently relayed my information to my neurologist’s office. My neurologist’s office called me back right away, leaving a message that my neurologist wants to see me in the next couple of weeks.

I’m very concerned about this situation. I really need to continue to take some form of disease-modifying medication, in order to decrease the overall severity of my MS. To date, I’ve had three consecutive, serious post-injection reactions to Copaxone.

1 thought on “Additional Copaxone Reactions”

  1. Another friend of mine with MS is receiving infusions at Dent on Sheridan Dr. in Buffalo. She can get them every 6 months, and they make a huge difference for her. She has suffered with MS for years before it was accurately diagnosed. Hopefully your neurologist will be able to find a better treatment for you than the one you’re receiving now.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s